# SDR DALA1012540125

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 69,818 hours, 31,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 05C EMERGENCY LIGHTING FLOOR LIGHTS INOP.  RESET SYS. OPS CK OK.
